Couldn't find what you looking for?

TRY OUR SEARCH!

I have been suffering from strong headaches for a long time now. They usually begin after some stress, and they are often followed with nausea, even vomiting. Before the attack, I have a weird sensation in my left eye, which is how I know headache is coming. I have tried several different therapies and they all helped but not as much as I hoped. I have heard that Ketoprofen might be effective for migraines. Is that rues?

Loading...

Basically, Ketoprofen can be used as a painkiller, but his main function is in treating some other conditions. It is non steroid antiinflammative drug. It truly is quite effective, but I would just want to warn you about the possible side effects. Long-term use of this medication could damage the stomach, and lead to intestinal bleeding. There are also other drugs that belong to the same group, but this is the only one with high risk of ulcer showing up.
Reply

Loading...